Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: The smooth structure set of Sp x Sq
Author: Crowley, Diarmuid John
Citation: Geometriae Dedicata, 2010; 148(1): 15-33
Publisher: Kluwer
Issue Date: 2010
ISSN: 0046-5755
School/Discipline: School of Mathematical Sciences
Statement of
Diarmuid Crowley
Keywords: Smooth structure set; surgery exact sequence; product of spheres; Diffeomorphism classification
Description: Appears in this Special issue: Algebraic and Geometric Topology, in honor of Bruce Williams / Guest Edited by Bill Dwyer, John Klein and Shmuel Weinberger
Rights: © Springer Science+Business Media B.V. 2010
RMID: 0020098203
DOI: 10.1007/s10711-010-9513-8
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.